# SDR VGCA20120908001

- Difficulty date: September 8, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N391FL
- Make and model: Cvac STC3405800
- Aircraft serial: 278
- Aircraft time: 23,944 hours, 18,247 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 356880900
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE WARNING AFTER TAKE-OFF. FOUND SENSING ELEMENT FAILED.
